<< Previous Issue Kyungpook Mathematical Journal (Vol. 50, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 1—175
 Original Articles 
The Factor Domains that Result from Uppers to Prime Ideals in Polynomial Rings
David Earl Dobbs
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 1—5
New Sixth-Order Improvements of the Jarratt Method
Yongil Kim
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 7—14
Spectral Analysis of Four Term Differential Operator
Nyamwala Fredrick Oluoch
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 15—35
The Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions
Erhan Deniz, Halit Orhan
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 37—47
The Leading Finite Type Coefficients of the Links?Gould Polynomial of a Link
Atsushi Ishii
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 49—58
On Some New Paranormed Difference Sequence Spaces Defined by Orlicz Functions
Binod Chandra Tripathy1, Hemen Dutta2
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 59—69
Unicity of Meromorphic Function and its Derivative
Ang Chen, Guowei Zhang
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 71—80
Skew Difference Algebras
Ivan Chajda
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 81—87
Weak Hyponomal Composition Operators Induced by a Tree
Mi Ryeong Lee1, Hyo Gun Ahn2
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 89—100
When Some Complement of an EC-Submodule is a Direct Summand
Canan Celep Yücel, Denizli, Adnan Tercan, Ankara
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 101—107
The Signless Laplacian Spectral Radius for Bicyclic Graphs with $k$ Pendant Vertices
Lihua Feng
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 109—116
1-(2-) Prime Ideals in Semirings
Pandarinathan Nandakumar
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 117—122
BL-Algebras Based on Soft Set Theory
Young Bae Jun1, Jianming Zhan2
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 123—129
Generalization of Hardy-Hilbert’s Inequality and Applications
Aziz Saglam1, Hüseyin Yildirim2, Mehmet Zeki Sarikaya3
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 131—152
The Dynamics of Solutions to the Equation $\displaystyle\ x_{\!n+1}\!\!=\!\frac{p\!+\! x_{\!n-k}}{q\!+\!x_{\!n}}+\frac{x_{\!n-k}}{x_{\!n}}$
Xiaona Xu, Yongjin Li
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 153—164
The Fourth and Eighth Order Mock Theta Functions
Bhaskar Srivastava
Kyungpook Mathematical Journal 2010 Vol. 50, No. 1, 165—175

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd